July  2014, 1(3): 363-375. doi: 10.3934/jdg.2014.1.363

Pure and Random strategies in differential game with incomplete informations

1. 

CEREMADE, Université Paris-Dauphine, Place du Maréchal de Lattre de Tassigny, 75016 Paris, France

2. 

Laboratoire de Mathématiques de Bretagne Atlantique, CNRS-UMR 6205, Université de Brest, 6, avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France, France

Received  November 2012 Revised  May 2013 Published  July 2014

We investigate a two players zero sum differential game with incomplete information on the initial state: The first player has a private information on the initial state while the second player knows only a probability distribution on the initial state. This could be view as a generalization to differential games of the famous Aumann-Maschler framework for repeated games. In an article of the first author, the existence of the value in random strategies was obtained for a finite number of initial conditions (the probability distribution is a finite combination of Dirac measures). The main novelty of the present work consists in : first extending the result on the existence of a value in random strategies for infinite number of initial conditions and second - and mainly - proving the existence of a value in pure strategies when the initial probability distribution is regular enough (without atoms).
Citation: Pierre Cardaliaguet, Chloé Jimenez, Marc Quincampoix. Pure and Random strategies in differential game with incomplete informations. Journal of Dynamics & Games, 2014, 1 (3) : 363-375. doi: 10.3934/jdg.2014.1.363
References:
[1]

CIME Summer School in Madeira, Vol. 1812, Springer, 2003. doi: 10.1007/978-3-540-39189-0_1.  Google Scholar

[2]

in Advances in Game Theory, Princeton Univ. Press, Princeton, N.J., 1964, 627-650.  Google Scholar

[3]

MIT Press, Cambridge, MA, 1995.  Google Scholar

[4]

Dynamic Games Applications, 1 (2011), 74-114. doi: 10.1007/s13235-010-0005-0.  Google Scholar

[5]

Internat. J. of Game Theory, 42 (2013), 989-1020. doi: 10.1007/s00182-012-0351-9.  Google Scholar

[6]

SIAM J. Control Optim., 46 (2007), 816-838. doi: 10.1137/060654396.  Google Scholar

[7]

Int. Game Theory Rev., 10 (2008), 1-16. doi: 10.1142/S021919890800173X.  Google Scholar

[8]

Appl. Math. Optim., 59 (2009), 1-36. doi: 10.1007/s00245-008-9042-0.  Google Scholar

[9]

Dyn. Games Appl., 2 (2012), 206-227. doi: 10.1007/s13235-012-0043-x.  Google Scholar

[10]

North-Holland Mathematics Studies, North-Holland Publishing Co., Amsterdam, 1978.  Google Scholar

[11]

CORE Discussion Papers 9420, 9421, 9422, 1994. doi: 10.1057/9780230226203.3424.  Google Scholar

[12]

Ann. Inst. H. Poincaré Probab. Statist., 43 (2007), 1-13. doi: 10.1016/j.anihpb.2005.12.001.  Google Scholar

[13]

Journal of Statistical Physics, 7 (1973), 295-300. doi: 10.1007/BF01014905.  Google Scholar

[14]

Graduate studies in Mathematics, Vol. 58, AMS, 2003. doi: 10.1007/b12016.  Google Scholar

show all references

References:
[1]

CIME Summer School in Madeira, Vol. 1812, Springer, 2003. doi: 10.1007/978-3-540-39189-0_1.  Google Scholar

[2]

in Advances in Game Theory, Princeton Univ. Press, Princeton, N.J., 1964, 627-650.  Google Scholar

[3]

MIT Press, Cambridge, MA, 1995.  Google Scholar

[4]

Dynamic Games Applications, 1 (2011), 74-114. doi: 10.1007/s13235-010-0005-0.  Google Scholar

[5]

Internat. J. of Game Theory, 42 (2013), 989-1020. doi: 10.1007/s00182-012-0351-9.  Google Scholar

[6]

SIAM J. Control Optim., 46 (2007), 816-838. doi: 10.1137/060654396.  Google Scholar

[7]

Int. Game Theory Rev., 10 (2008), 1-16. doi: 10.1142/S021919890800173X.  Google Scholar

[8]

Appl. Math. Optim., 59 (2009), 1-36. doi: 10.1007/s00245-008-9042-0.  Google Scholar

[9]

Dyn. Games Appl., 2 (2012), 206-227. doi: 10.1007/s13235-012-0043-x.  Google Scholar

[10]

North-Holland Mathematics Studies, North-Holland Publishing Co., Amsterdam, 1978.  Google Scholar

[11]

CORE Discussion Papers 9420, 9421, 9422, 1994. doi: 10.1057/9780230226203.3424.  Google Scholar

[12]

Ann. Inst. H. Poincaré Probab. Statist., 43 (2007), 1-13. doi: 10.1016/j.anihpb.2005.12.001.  Google Scholar

[13]

Journal of Statistical Physics, 7 (1973), 295-300. doi: 10.1007/BF01014905.  Google Scholar

[14]

Graduate studies in Mathematics, Vol. 58, AMS, 2003. doi: 10.1007/b12016.  Google Scholar

[1]

Chloé Jimenez. A zero sum differential game with correlated informations on the initial position. A case with a continuum of initial positions. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021009

[2]

İsmail Özcan, Sirma Zeynep Alparslan Gök. On cooperative fuzzy bubbly games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021010

[3]

Jun Moon. Linear-quadratic mean-field type stackelberg differential games for stochastic jump-diffusion systems. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021026

[4]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[5]

Marco Cirant, Diogo A. Gomes, Edgard A. Pimentel, Héctor Sánchez-Morgado. On some singular mean-field games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021006

[6]

Siting Liu, Levon Nurbekyan. Splitting methods for a class of non-potential mean field games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021014

[7]

Mrinal K. Ghosh, Somnath Pradhan. A nonzero-sum risk-sensitive stochastic differential game in the orthant. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021025

[8]

Juliang Zhang, Jian Chen. Information sharing in a make-to-stock supply chain. Journal of Industrial & Management Optimization, 2014, 10 (4) : 1169-1189. doi: 10.3934/jimo.2014.10.1169

[9]

Mario Bukal. Well-posedness and convergence of a numerical scheme for the corrected Derrida-Lebowitz-Speer-Spohn equation using the Hellinger distance. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3389-3414. doi: 10.3934/dcds.2021001

[10]

Yangrong Li, Fengling Wang, Shuang Yang. Part-convergent cocycles and semi-convergent attractors of stochastic 2D-Ginzburg-Landau delay equations toward zero-memory. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3643-3665. doi: 10.3934/dcdsb.2020250

[11]

Mehmet Duran Toksari, Emel Kizilkaya Aydogan, Berrin Atalay, Saziye Sari. Some scheduling problems with sum of logarithm processing times based learning effect and exponential past sequence dependent delivery times. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021044

[12]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (I): The sum of indices of equilibria is $ -1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021096

[13]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (II): The sum of indices of equilibria is $ 1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021101

[14]

Gheorghe Craciun, Abhishek Deshpande, Hyejin Jenny Yeon. Quasi-toric differential inclusions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2343-2359. doi: 10.3934/dcdsb.2020181

[15]

Jaume Llibre, Luci Any Roberto. On the periodic solutions of a class of Duffing differential equations. Discrete & Continuous Dynamical Systems, 2013, 33 (1) : 277-282. doi: 10.3934/dcds.2013.33.277

[16]

Nizami A. Gasilov. Solving a system of linear differential equations with interval coefficients. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2739-2747. doi: 10.3934/dcdsb.2020203

[17]

Monica Conti, Lorenzo Liverani, Vittorino Pata. A note on the energy transfer in coupled differential systems. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021042

[18]

Wolf-Jüergen Beyn, Janosch Rieger. The implicit Euler scheme for one-sided Lipschitz differential inclusions. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 409-428. doi: 10.3934/dcdsb.2010.14.409

[19]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[20]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

 Impact Factor: 

Metrics

  • PDF downloads (68)
  • HTML views (0)
  • Cited by (13)

[Back to Top]